# SDR QXEA200600807

- Difficulty date: March 20, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 6,349 hours, 4,499 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - ON FLIGHT 4303, RETURNED TO GATE, HYDRAULIC 1B, 2B, 3B PUMP CAUTION MESSAGE WHEN FLAPS LOWERED.  MAINTENANCE FOUND HYDRAULIC PUMP BREAKERS FOR ACUP 1B, 2B, 3B'S POPPED.  RESET BREAKERS AND RECREATED SITUATION AT DEICING PAD AND LOWERED FLAPS AND RAISED THEM.  NO C/B'S POPPED, FLAPS APPEARED NORMALLY.  HYDRAULIC PUMPS OPERATED NORMALLY WITH C/B'S STAYING RESET.  NO OTHER FAULTS OR DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
